Aa
A
A
Close
610505 tn?1329607323
Very much in pain
Since there was no forum for post hip replacements, I though the osteoporosis forum may be my next best place.  Here the scoop.  Im a 53 yr old female, not overweight. I do have osteoporosis and my Dr. has had me on 70 mg of Fosamax for 5 years now.  Back in 09 I took a fall and broke my left Femur bone.  I had to have a total hip replacement.  All went well until about six months after the surgery.  I had to have shots of cortizone every 4-6 because of the nagging pain in my bursa area.  Okay, so my Dr. doesnt want to give me anymore injections because he says it can work against the Fosamax and thin the bones even more.  About a week ago I started having really bad pain in my groin area, on my hip/lower back area and down my thigh bone.  On top of the pain my left thigh is numb.  Some people told me I could have a pinched nerve in my lower back and some think it could be the hip.  Doe you have any suggestions?  And yes, Im going to see my Dr. next week.  Thank you!
Cancel
2 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Well, without a clinical evaluation it would be difficult to determine the cause of your discomfort. A pinched nerve at the bank/ spinal level or lower down is a good possibility. Other likely possibilities include injuries, degeneration, inflammation, hardware issues etc. I would suggest getting this evaluated by your orthopedician for an accurate diagnosis and appropriate management.
Hope this is helpful.

Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Read about FOSAMAX side effects!   I'm going to send you a website -
www.ncbi.nlm.nih.gov/pubmedhealth/pmh0000018/#a601011-sideEffects
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Osteoporosis Community Resources